MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO TIBIAL/PELVIC TRACKER; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO TIBIAL/PELVIC TRACKER; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6003-005-000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/08/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during testing conducted at the manufacturer facility it was observed that the battery housing was broken off.No medical intervention and no adverse consequences were reported with this event.As this event occurred during testing at the manufacturer facility, there was no patient involvement and no delay to a surgical procedure.
 
Additional Manufacturer Narrative
Additional information added for.Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
TIBIAL/PELVIC TRACKER
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8137722
Report Number0001811755-2018-02703
Device Sequence Number2154920
Product Code HAW
UDI-Device Identifier04546540246004
UDI-Public04546540246004
Combination Product (Y/N)N
PMA/510(K) Number
K012380
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6003-005-000
Device Lot Number12388
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2018
Initial Date Received by Manufacturer 11/09/2018
Supplement Date Received by Manufacturer02/05/2019
Initial Report FDA Received Date12/06/2018
Supplement Report FDA Received Date02/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1